CSpace
关于赌博系统的一个强极限
王金亭1; 刘文2
2000
Source Publication河北工业大学学报
ISSN1007-2373
Volume29Issue:2Pages:32
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41767
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.河北工业大学
Recommended Citation
GB/T 7714
王金亭,刘文. 关于赌博系统的一个强极限[J]. 河北工业大学学报,2000,29(2):32.
APA 王金亭,&刘文.(2000).关于赌博系统的一个强极限.河北工业大学学报,29(2),32.
MLA 王金亭,et al."关于赌博系统的一个强极限".河北工业大学学报 29.2(2000):32.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王金亭]'s Articles
[刘文]'s Articles
Baidu academic
Similar articles in Baidu academic
[王金亭]'s Articles
[刘文]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王金亭]'s Articles
[刘文]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.